About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 297618, 20 pages
http://dx.doi.org/10.1155/2012/297618
Research Article

Infinitely Many Homoclinic Orbits for 2 𝑛 th-Order Nonlinear Functional Difference Equations Involving the 𝑝 -Laplacian

1Department of Mathematics and Computer Science, Jishou University, Hunan, Jishou 416000, China
2Zhangjiajie College of Jishou University, Zhangjiajie 427000, China

Received 14 October 2011; Accepted 18 November 2011

Academic Editor: Donal O'Regan

Copyright © 2012 Xiaofei He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaofei He, “Infinitely Many Homoclinic Orbits for 2th-Order Nonlinear Functional Difference Equations Involving the -Laplacian,” Abstract and Applied Analysis, vol. 2012, Article ID 297618, 20 pages, 2012. doi:10.1155/2012/297618